# SDR SWAA2015091443837

- Difficulty date: July 29, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 41,484 hours, 28,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0200200
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT SIGN BROKEN.  R & R SIGN IAW AMM.
